MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX
Model Number Patient Information Center iX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Codes Cardiac Arrest (1762); Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the user requested assistance in retrieving logs following the device's failure to alarm for a cardiac arrest.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A follow-up report will be submitted upon completion of the investigation.E1: (b)(6).

Brand Name
Patient Information Center iX
Common Device Name
Patient Information Center iX
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50943068
Report Number9610816-2026-102043
Device Sequence Number10451897
Product Code MHX
UDI-Device Identifier00884838121782
UDI-Public(01)00884838121782(10)4.2.2.0
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown